# SDR I5PA2022031968803

- Difficulty date: March 19, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 99,260 hours, 25,492 cycles
- Engine: Pwa PW2037
- Engine time: 68,560 hours, 21,936 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 41816054
- Part serial: AAA7378
- Condition: Unserviceable
- Location: R Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT ON TAKE OFF ROLL, RIGHT ENGINE OIL PRESSURE DROPPED FORM 140 PSI TO 95 PSI.  REMOVED AND REPLACED MAIN OIL PRESSURE TRANSMITTER IAW AMM 79-32-01 PG 401.
